Advanced search
Start date

Existence and multiplicity of solutions to elliptic equations and systems


In this activity plan it does figure the benefits of the visit of Prof. Giovany de Jesus Malcher Figueiredo to the Departamento de Matemática e Computação of the FCT - Unesp, in order to collaborate in research projects which is been developed by Prof. Marcos Tadeu de Oliveira Pimenta. Besides this we present attached a new research project dealing with some elliptic problems, like FitzHugh-Nagumo system and the Kirchhoff problem with critical growth in N=4. The main activities to be developed by Prof. Giovany are the participation in the research projects, co-supervision of graduate students, participation in analysis of dissertations, general qualification exams, offering two courses in graduate leve and participating in the standard seminars of the program. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O. Existence of bounded variation solutions for a 1-Laplacian problem with vanishing potentials. Journal of Mathematical Analysis and Applications, v. 459, n. 2, p. 861-878, MAR 15 2018. Web of Science Citations: 5.
FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O. Existence of ground state solutions to Dirac equations with vanishing potentials at infinity. Journal of Differential Equations, v. 262, n. 1, p. 486-505, JAN 5 2017. Web of Science Citations: 6.

Please report errors in scientific publications list by writing to: